RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Nachr., 2014, том 287, выпуск 2, страницы 242–253 (Mi matna5)  

Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$

A. Gogatishvilia, L.-E. Perssonbc, V. D. Stepanovd, P. Wallb

a Institute of Mathematics of the Academy of Sciences of the Czech Republic, Czech Republic
b Department of Mathematics, Luleå University of Technology, Sweden
c Narvik University College, Norway
d Department of Mathematical Analysis, Peoples' Friendship University of Russia, Moscow 117198, Russia

Финансовая поддержка Номер гранта
Grantová Agentura České Republiky 201/08/0383
P201-13-14743S
Российский фонд фундаментальных исследований 12-01-00524
12-01-00554
Дальневосточное отделение Российской академии наук 12-I-OMN-01
12-II-CO-01M-002
The research of the first author was partly supported by the grant 201/08/0383 and P201-13-14743S of the Grant Agency of the Czech Republic and RVO: 67985840. The research of the third author was partially supported by the Russian Fund for Basic Research (Projects 12-01-00524 and 12-01-00554) and by Far Eastern Branch of the Russian Academy of Sciences (Projects 12-I-OMN-01 and 12-II-CO-01M-002).


DOI: https://doi.org/10.1002/mana.201200118


Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 26D10; 26D15; Secondary 47B38
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/matna5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019